# SDR 05FDEA03778

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Undamaged
- Location: Fore Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR ON LT INBD FORE FLAP LEADING EDGE, 36 INCHES FROM OUTBD END.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT LT I/B FORE FLAP WAS DETERMINED TO BE IWA SRM 57-40-4 FIG 1, BASED ON AN EXTERNAL VISUAL EVALUATION WITH THE REPAIR INSTALLED.  REPAIR CLASSIFIED AS MAJOR BASED ON GMM 6-2-100 CRITERIA.
